# SDR AALA200810112

- Difficulty date: October 27, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1437 AFT SIDE.  REPLACED SHEAR TIE AT STATION 1437 PER SRM 53-01.
